# SDR 2020FA0000454

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: General aviation
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 4,172 hours, 3,307 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SB 505-55-0004 REV 01 PART I,II,III (DATED 06/24/2020) WE NOTED THE FOLLOWING MASS BALANCE WEIGHTS BELOW TOLERANCE: LEFT ELEVATOR: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (11 EACH BELOW MINIMUM OF 84G); HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G).  RIGHT ELEVATOR MASS BALANCE WEIGHTS BELOW TOLERANCE: ADJUSTABLE WEIGHTS PART NUMBER PE915109-L33 (11 EACH BELOW MINIMUM OF 84G); HORN MASS WEIGHT PART NUMBER PE915109-L42 (1 EACH BELOW MINIMUM OF 1095G), ALL WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE LEFT ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-601 AND THE RIGHT TO PART NUMBER 505-11082-602, AS PER SB INSTRUCTIONS.  AT THE RUDDER WE NOTED THE ADJUSTABLE WEIGHTS PART NUMBER PE915109-L27 (4 EACH BELOW MINIMUM OF 455G), ALL WEIGHTS HAVE BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE RUDDER BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE RUDDER WAS RE-IDENTIFIED TO PART NUMBER 505-39061-619, AS PER SERVICE BULLETIN INSTRUCTIONS.  AT THE AILERON MASS WEIGHTS PART NUMBER PE915109-L31(1 EACH BELOW MINIMUM OF 1787G), ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE AILERON BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE AILERON WAS RE-IDENTIFIED TO PART NUMBER 505-14735-643, AS PER SERVICE BULLETIN INSTRUCTIONS.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS.
